# SDR R61A201511190864

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 3,422 hours, 2,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LAV SMOKE MESSAGE ON EICAS.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED LAV INSPECTION AND CHECK IAW AMM WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
